Thyroid UK

Hashis flare up

Hi again everyone,

My last blood tests 2 weeks ago indicated a hashis flare up and now temporarily hyper. I have stopped my meds as directed by my private endo and retesting bloods & hormones again in 3 weeks time. My cortisol results were all ok except for morning cortisol which was too high and so is now being worked on.

This flare has coincided with me feeling super poorly... headaches, General unwellness, fatigue, zero energy and really bad insomnia. I’m having to rest and get lots of help at home. I’m sure this is because of the hyper symptone but my question is, has anyone else experienced such poorliness when a flare occurs? When does it calm down?

As I said I’m seeing a private endo now and am gluten free, dairy free;

Following the AIP diet (1 week now) and am taking all recommended vitamins. Blood retest in 3 weeks and then will gauge meds etc from there and get tsh down to below 1 or wherever it needs to be to feel well.

Just need a bit of reassurance that others feel rough when flares occur and that these intensification of symptoms will pass soon....felt like I was getting somewhere with it all and then things got a whole lot worse all of a sudden!

Thank you.

Dee xx

On a separate note on speaking to

My gp this morning and showing him my medichecks results, I told him how if my antibodies and t3 had never been tested I would simply just seem to be overmedicated. He has now agreed to always test my t3 and antibodies in all future blood tests. (Despite how poorly I feel, there is a hooray here!) x

6 Replies
oldestnewest

It seems as if you have everything well covered. Which meds have been stopped by your Endo ? Vitamins and minerals do take time to work.

Just rest as much as you can until things settle down - that is sometimes the hardest bit for most of us. Hopefully you will soon feel better.

Reply

I have just stopped my levothyroxine until I have a blood test again and can discuss dosage from there. Am taking all the recommended vitamins. Just so frustrating I thought I knew what I needed to do and then this flare happened! X

Reply

Your levels will drop and you will be starting all over again. Not sure what to suggest ....

Reply

I was advised to drop the levo because my levels were so high. Then get a retest so can get a better idea of dosage... do you disagree?

Reply

No I do not agree or disagree. I commented only to say that without Levo your levels will drop and you could well be starting over. It must be difficult for you and I wish I had an answer. Guess you have to follow your chosen Endo .....

Reply

Thanks marz xx

1 like
Reply

You may also like...